# SDR MASA2009031000093

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 27,234 hours, 26,776 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Iced
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

ASH FLT 7129 GCC-DEN.  CREW DECLARED EMERGENCY DUE TO EXTREME VIBRATION IN FLIGHT.  MX INSPECTED AIRFRAME AND NO DAMAGE NOTED BUT NOTICED ICE ON WING FLAPS.  MX REMOVED ICE FROM CONTROL SURFACES AND RAN ENGINES WITH NO VIBES NOTED.
